# SDR 9JLA2021020411098

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5563
- Aircraft time: 5,442 hours, 3,866 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S33471
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LANDING GEAR WARNING HORN WOULD NOT TEST ON ROTARY CHECK. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE ROTARY TEST SWITCH WAS DEFECTIVE. THE SWITCH WAS REPLACED WITH A NEW UNIT. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
